MathSciNet Relay Station
MathSciNet bibliographic data
MR228481 (37 #4061) 13.40
Klein, T. The multiplication of Schur-functions and extensions of $p$-modules. J. London Math. Soc. 43 1968 280–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement